Alert archive / Arkansas / Flash Flood Warnings in 2015

Flash Flood Warning 69, NWS Shreveport, LA

July 4, 20154 counties in Arkansas

NWS Shreveport, LA issued this flash flood warning at Jul 4, 2015, 6:54 AM CDT for 4 counties in Arkansas. It was in force for 6 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2015, 6:54 AM CDT (11:54 UTC)
Expired
Jul 4, 2015, 12:45 PM CDT
In force
6 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Hempstead County, AR, Howard County, AR, Nevada County, AR, Sevier County, AR

The radar

The Shreveport radar (KSHV), 145 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 7:30 AM CDTFLASH FLOOD4 E Blevins, ARA SECTION OF US HWY 371 WAS WASHED OUT EAST OF BLEVINS.
Jul 4, 7:35 AM CDTFLASH FLOODPrescott, ARU.S. HWY 67 IS CLOSED AT HWY 332 INTERSECTION DUE TO FLOODING.
Jul 4, 7:35 AM CDTFLASH FLOODPrescott, ARU.S. HWY 67 IS CLOSED AT HWY 332 INTERSECTION DUE TO FLOODING. THERE WAS ALSO A WATER RESCUE AT SAME LOCATION DUE TO A SUBMERGED VEHICLE.
Jul 4, 8:00 AM CDTFLASH FLOOD3 Ne Emmet, ARHWY 67 BETWEEN PRESCOTT AND HOPE CLOSED DUE TO FLOODING.
Jul 4, 8:00 AM CDTFLASH FLOOD5 Nnw Emmet, ARHWY 332 CLOSED FROM PRESCOTT TO HWY 29 INTERSECTION DUE TO WATER ON ROADWAY.
Jul 4, 9:08 AM CDTFLASH FLOOD5 Ne Prescott, ARTRAIN TRESTLE WASHED OUT IN THE BOUGHTON COMMUNITY NORTHEAST OF PRESCOTT.
Jul 4, 9:11 AM CDTFLASH FLOODPrescott, ARNUMEROUS ROADWAYS UNDERWATER IN AND AROUND THE PRESCOTT COMMUNITY INLCUDING HWY. 67...32 AND 19.
Jul 4, 10:00 AM CDTFLASH FLOOD5 N Prescott, ARFLASH FLOODING WASHED OUT A BRIDGE ON NUBBIN HILL RD.
Jul 4, 10:00 AM CDTFLASH FLOOD8 Ene Blevins, ARWATER ACROSS HWY 19 NEAR BRUSHY CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 11.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2134 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

987 
WGUS54 KSHV 041154
FFWSHV
ARC057-061-099-133-041745-
/O.NEW.KSHV.FF.W.0069.150704T1154Z-150704T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
654 AM CDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HOWARD COUNTY IN SOUTHWESTERN ARKANSAS...
  NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
  HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...
  SEVIER COUNTY IN SOUTHWESTERN ARKANSAS...

* UNTIL 1245 PM CDT

* AT 648 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE 
  WARNED AREA. UP TO THREE TO FIVE INCHES OF RAIN HAVE ALREADY 
  FALLEN. FLASH FLOODING IS ALREADY OCCURRING OVER HEMPSTEAD AND 
  NEVADA AND WILL CONTINUE. ADDITIONAL FLOODING WILL OCCUR OVER 
  HOWARD AND SEVIER COUNTIES DUE TO HEAVY RAINFALL THAT WILL ALSO 
  SPREAD INTO HEMPSTEAD AND NEVADA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HOPE...DE QUEEN...NASHVILLE...PRESCOTT...MINERAL SPRINGS...
  HORATIO...LOCKESBURG...EMMET...BLEVINS...PERRYTOWN...ROSSTON...
  TOLLETTE...FULTON...WASHINGTON...WILLISVILLE...BEN LOMOND...
  BODCAW...BLUFF CITY...SARATOGA AND CENTER POINT.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA. SOME ROADS IN HEMPSTEAD AND NEVADA HAVE BEEN 
DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES ATTEMPTING TO CROSS FLOODED AREAS. TWO FEET 
OF WATER CAN WASH AWAY MOST VEHICLES.

&&

LAT...LON 3396 9362 3395 9337 3384 9329 3378 9310
      3345 9312 3345 9348 3348 9349 3348 9372
      3352 9375 3350 9377 3361 9382 3367 9397
      3375 9396 3382 9430 3383 9430 3390 9439
      3394 9439 3394 9448 3418 9447

$$

06
1 follow-up statement
394 
WGUS74 KSHV 041540
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CDT SAT JUL 4 2015

ARC057-061-099-133-041745-
/O.CON.KSHV.FF.W.0069.000000T0000Z-150704T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWARD AR-NEVADA AR-HEMPSTEAD AR-SEVIER AR-
1040 AM CDT SAT JUL 4 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SOUTHEASTERN HOWARD...NEVADA...HEMPSTEAD AND SEVIER COUNTIES...

AT 1016 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE TO FIVE INCHES OF 
RAIN HAVE ALREADY FALLEN OVER PARTS OF SEVIER AND  HOWARD COUNTIES  
WITH AMOUNTS OF FIVE TO TEN INCHES OVER HEMPSTEAD AND NEVADA 
COUNTIES. FLASH FLOODING IS EXPECTED TO CONTINUE OVER THE WARNED 
AREA. SEVERAL ROADS HAVE WASHED OUT WITH OTHERS CLOSED DUE TO HIGH 
WATER. THERE HAS BEEN WATER RESCUES FROM STALLED AUTOMOBILES.
 
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HOPE...DE 
QUEEN...NASHVILLE...PRESCOTT...MINERAL SPRINGS...HORATIO... 
LOCKESBURG...EMMET...BLEVINS...PERRYTOWN...ROSSTON...TOLLETTE... 
FULTON...WASHINGTON...WILLISVILLE...BEN LOMOND...BODCAW...BLUFF 
CITY...SARATOGA AND CENTER POINT.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES. THERE HAS BEEN ROAD WASHOUTS SO PLEASE 
AVOID HIGH WATER.

&&

LAT...LON 3396 9362 3395 9337 3384 9329 3378 9310
      3345 9312 3345 9348 3348 9349 3348 9372
      3352 9375 3350 9377 3361 9382 3367 9397
      3375 9396 3382 9430 3383 9430 3390 9439
      3394 9439 3394 9448 3418 9447

$$

06

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 6:46 AM CDT, 8 minutes earlier.

Area forecast discussion, Jul 4, 6:46 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
646 AM CDT SAT JUL 4 2015

.AVIATION...
DIVERGENT NW FLOW ALOFT WITH AN TSTM COMPLEX FROM KDEQ...TO NEAR
KTXK...TO NEAR KELD. MOVEMENT IS SOUTHEAST AT 25 KTS. LOW LEVEL
JET FLOW INTO THE ACTIVITY IS RICH WITH GULF MOISTURE. EXPECT
GUSTS AND TURBULENCE IN VCNTY. ALSO ALONG I-30 NEW DEVELOPMENT
WILL BEAR WATCHING WITH TSTM AMENDMENTS POSSIBLE FROM KTYR TO
KSHV. SFC WINDS WILL BE S/SW 10KTS WITH CLIMB WINDS SW 20-40KTS.
UNCHANGING PATTERN REMAINS FAVORABLE THIS WEEKEND FOR MORE
NOCTURNAL AND HEATING TSTM ACTIVITY WITH HOT AND DRY NEW WEEK.

&&

.PREV DISCUSSION... /ISSUED 513 AM CDT SAT JUL 4 2015/

UPDATE...
TO INCREASE POPS AND WEATHER WITH START OF FLASH FLOOD WATCH.

DISCUSSION...
WE HAVE ISSUED A FLASH FLOOD WATCH FOR UNION CO...UNION PARISH AND
CLAIBORNE PARISH UNTIL 1 PM FOR HEAVY RAINFALL POTENTIAL AS AN MCS
SAGS DEEPER INTO OUR AREA WHERE FLASH FLOOD WARNINGS HAVE ALREADY
VERIFIED THIS MORNING ALONG WITH A SEVERE THUNDERSTORM FOR GOOD
MEASURE WITH TREES DOWN ALONG I-30. OUR KSHV 88D RADAR SHOWS A
CLUSTER OF HEAVY RAIN MAKERS AND LIGHTNING PRODUCERS FROM MC
CURTAIN CO OK IN ACROSS MUCH OF SOUTH ARKANSAS WITH FLOODING THE
PRIMARY THREAT THIS MORNING. THE HRRR PROGRESSES THIS RAIN AREA
INTO THE FLOOD WATCH AREA INTO THE MID TO LATE MORNING AT LEAST.
THE GFS IS SIMILAR WITH A CORE TRAJECTORY OF HEAVY RAIN INTO
NORTHEAST LOUISIANA. SOME UNCERTAINTY REMAINS WITH CHANGES TO THE
WATCH POSSIBLE THIS MORNING...DEPENDING ON EVOLUTION OF RADAR
TRENDS INTO HEATING...ESPECIALLY TAIL END CHARLIE NORTH OF
TEXARKANA RIGHT NOW. THIS AREA APPEARS TO BE CONTENT WITH EASTWARD
MOVEMENT. WE/LL WHAT THE VORT DOES SOON.

SHORT TERM...
OTHERWISE...WE SEE MUGGY UPPER 70S OUTSIDE OF THIS
RAIN AREA/S COOL POOL. A SOLID LLJ LIFTING COPIOUS AMOUNTS OF
TROPICAL MOISTURE LIFTING OVER THE COOL POOL...ALL UNDER VERY
DIVERGENT AIR ALOFT WITH THE STRONG UPPER RIDGE OVER W TX/NM AND
A DEEP LOW OVER THE GREAT LAKES STATES. THE WATER VAPOR EVEN SHOWS
A SHORT WAVE VORT DIGGING INTO THE BASE OF LONG WAVE OVER NE OK
AND NW AR...MOVING SOUTHEAST WHICH WILL ONLY ENHANCE THE MID LEVEL
PLAYING FIELD AS WELL. 1 TO 3 INCHES ARE POSSIBLE WITH EVEN HIGHER
AMOUNTS IN A FEW LOCALES. AS THIS ACTIVITY IS STRONGER THAN
YESTERDAYS PUSH...WE MAY SEE THE CLUSTER HOLD TOGETHER INTO AND
THEREBY PLUGGING INTO THE LATE MORNING HEATING. BUT IF NOT...A
SOLID BOUNDARY WILL EMERGE WITH LIKELY AND DEFINITE POPS WARRANTED
TO START THE DAY FOR PORTIONS OF THE ARKLATEX/ARKLAMISS WELL INTO
THE AFTERNOON. SOME MAY BRING HEAVY RAINFALL OR PERHAPS DAMAGING
WINDS IN AND AROUND HEAVY DOWN POURS FALLING INTO 90 DEGREE HEAT.

LONG TERM...
LITTLE CHANGE IN THE WORK WEEK WITH THE DEPARTING NE TROUGH
ALLOWING THE HOT AND DRY UPPER RIDGE OUT WEST...TO LIFT AND
EXPAND BACK OVER THE FOUR STATE AREA WITH HEAT AND HUMIDITY...BUT
FEW THUNDERSTORMS. SUPER BLEND AND ALL BLEND HAVE BEEN FAVORED
HIGHLY FOR MUCH OF THE PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  87  73  90  75 /  60  30  30  20
MLU  86  72  88  73 /  60  50  60  20
DEQ  84  71  86  72 /  40  30  40  30
TXK  86  72  88  74 /  60  30  60  30
ELD  85  71  87  73 /  80  50  40  30
TYR  88  74  91  75 /  40  20  20  10
GGG  88  73  91  75 /  40  20  30  10
LFK  91  75  92  76 /  30  20  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ARZ073.

LA...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR LAZ004-006.

OK...NONE.
TX...NONE.
&&

24/06
Hazardous weather outlook, Jul 4, 6:27 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
627 AM CDT SAT JUL 4 2015

ARZ050-051-059>061-070>073-LAZ004-006-OKZ077-051130-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CLAIBORNE-MCCURTAIN-
627 AM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...FOR
SOUTHWEST AND SOUTH CENTRAL ARKANSAS AND FOR PORTIONS OF NORTH
LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED...TO NUMEROUS THUNDERSTORMS WILL PERSIST INTO THE MID TO
LATE MORNING HOURS BEFORE DISSIPATING. IN ADDITION TO HEAVY
RAINFALL AND POTENTIAL FLASH FLOODING...SOME THUNDERSTORMS MAY BECOME
SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. FINALLY...LIGHTNING
CAN BE DEADLY TO THOSE CAUGHT OUTSIDE...ESPECIALLY GIVEN THE
ABUNDANT OUTDOOR ACTIVITIES DURING THE HOLIDAY WEEKEND.. IF
THUNDER ROARS...GO INDOORS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
DURING THE HOLIDAY WEEKEND...NOT ONLY DURING PEAK HEATING...BUT
MORE OVERNIGHT ACTIVITY AS WELL. THESE STORMS WILL BE SLOW MOVERS
AND COULD BRING UP ONE TO THREE OF RAINFALL. LOCALLY HIGHER
AMOUNTS WILL BE POSSIBLE WHICH COULD LEAD TO ADDITIONAL FLASH
FLOODING THIS HOLIDAY WEEKEND. HOT AND DRIER WEATHER WILL RETURN
FOR THE NEW WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SEVERE WEATHER OR FLOODING WILL BE ONGOING...SPOTTER ACTIVATION
IS MAY BE NEEDED FOR HIGH WATER ISSUES THIS MORNING.

LAZ001>003-005-010>014-017>022-TXZ096-097-108>112-124>126-136>138-
149>153-165>167-051130-
CADDO-BOSSIER-WEBSTER-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-
627 AM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTH CENTRAL AND NORTHWEST
LOUISIANA...FOR DEEP EAST AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT ALONG
AND SOUTH OF I-20...A FEW OF WHICH MAY BECOME SEVERE WITH DAMAGING
WINDS BEING THE PRIMARY THREAT. SOME RAINFALL MAY BE HEAVY AT
TIMES. IN ADDITION...LIGHTNING CAN BE DEADLY TO THOSE CAUGHT
OUTSIDE...ESPECIALLY GIVEN THE ABUNDANT OUTDOOR ACTIVITIES DURING
THE HOLIDAY WEEKEND. IF THUNDER ROARS...GO INDOORS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING
THE HOLIDAY WEEKEND...NOT ONLY DURING PEAK HEATING...BUT MORE
OVERNIGHT ACTIVITY AS WELL. THESE STORMS WILL BE SLOW MOVERS AND
COULD BRING UP ONE TO THREE OF RAINFALL. LOCALLY HIGHER AMOUNTS
WILL BE POSSIBLE WHICH COULD LEAD TO FLASH FLOODING. IN
ADDITION...A FEW SEVERE STORMS MAY BRING DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER OR FLOODING...SPOTTER
ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

24

In the hours before

Special weather statement, Jul 4, 4:37 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
437 AM CDT SAT JUL 4 2015

ARZ060-061-041030-
NEVADA AR-HEMPSTEAD AR-
437 AM CDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NEVADA AND EASTERN HEMPSTEAD
COUNTIES UNTIL 530 AM CDT...

AT 434 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PRESCOTT...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOPE...PRESCOTT...EMMET...BLEVINS...PERRYTOWN...ROSSTON...
WASHINGTON...WILLISVILLE...BODCAW...BLUFF CITY...WHITE OAK LAKE STATE
PARK...MCCASKILL...OZAN...CALE...OAKHAVEN...SUTTON...YOUNG...
MORRIS...BOUGHTON AND LANEBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND OTHERS
THAT WILL PRECEED AND ALSO FOLLOW...THAT WILL CONTRIBUTE TO ONGOING
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS
AND ACROSS LOW WATER CROSSINGS ...AND OTHER LOCATIONS OF HIGH .

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3400 9370 3396 9362 3396 9359 3388 9330
      3384 9329 3383 9326 3383 9323 3380 9318
      3382 9314 3378 9310 3345 9312 3345 9320
      3360 9360 3384 9376 3401 9381
TIME...MOT...LOC 0934Z 287DEG 24KT 3381 9343

06
Local storm report, Jul 4, 4:57 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
457 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     FLASH FLOOD      4 WNW PRESCOTT          33.81N  93.45W
07/04/2015                   NEVADA             AR   LAW ENFORCEMENT

            HWY 371 CLOSED DUE TO FLOODING JUST WEST OF PRESCOTT.

&&

EVENT NUMBER SHV1500659

20
Local storm report, Jul 4, 5:03 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
503 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     FLASH FLOOD      5 NE OAKHAVEN           33.78N  93.56W
07/04/2015                   HEMPSTEAD          AR   LAW ENFORCEMENT

            INTERSECTION OF HWY 332 AND HWY 195 CLOSED DUE TO
            FLOODING.

&&

EVENT NUMBER SHV1500660

20
Local storm report, Jul 4, 5:12 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
512 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      1 NE BLEVINS            33.88N  93.56W
07/04/2015                   HEMPSTEAD          AR   LAW ENFORCEMENT

            HWY 29 FLOODED NORTHEAST OF BLEVINS.

&&

EVENT NUMBER SHV1500661

20
Local storm report, Jul 4, 5:20 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
520 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      BLEVINS                 33.87N  93.58W
07/04/2015                   HEMPSTEAD          AR   LAW ENFORCEMENT

            FLOODING ON HWY 371 IN BLEVINS.

&&

EVENT NUMBER SHV1500662

20
Local storm report, Jul 4, 6:21 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
621 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     FLASH FLOOD      3 W PRESCOTT            33.80N  93.44W
07/04/2015                   NEVADA             AR   LAW ENFORCEMENT

            STATE POLICE REPORT SOME OF US HIGWAY 371 UNDERWATER
            AND MAYBE COMPROMISED

&&

EVENT NUMBER SHV1500663

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 1:03 AM CDTSpecial Weather StatementSHVHoward57 min
Jul 4, 2:29 AM CDTSevere Thunderstorm WarningSHVHempstead, Nevada61 min
Jul 4, 2:53 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard52 min
Jul 4, 3:09 AM CDTFlash Flood WarningSHVHempstead, Howard, Nevada4 hr
Jul 4, 3:30 AM CDTSevere Thunderstorm WarningSHVHempstead, Nevada60 min
Jul 4, 4:20 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier55 min
Jul 4, 4:37 AM CDTSpecial Weather StatementSHVHempstead, Nevada53 min
Jul 4, 4:54 AM CDTFlash Flood WatchSHVColumbia, Lafayette, Union14 hr
Jul 4, 5:34 AM CDTSevere Thunderstorm WarningSHVSevier56 min
Jul 4, 6:20 AM CDTSevere Thunderstorm WarningSHVHempstead, Nevada55 min
Jul 4, 7:54 AM CDTFlash Flood WarningSHVColumbia, Lafayette, Miller, Union4 hr
Jul 4, 12:35 PM CDTFlash Flood WarningSHVColumbia, Hempstead, Lafayette, Little River, Miller, Nevada3 hr

Nearby

Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.